# SDR SCNA201805232091

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 54,544 hours, 28,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL "HOCKEY STICK" AND A SPLICE PLATE CORRODED, BOTHSIDE OF PLATES. REMOVED AND REPLACED AFT PIT PANEL HOCKEY STICK AND SPLICE PLATE.
